# SDR CALA0300366

- Difficulty date: July 7, 2003
- Submitted: July 8, 2003
- Operation: Air carrier
- Aircraft: N17122
- Make and model: Boeing 757224
- Aircraft serial: 27564
- Aircraft time: 21,592 hours, 6,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SEAT TRACK CORRODED AT CABIN FORWARD FLOOR STRUCTURE, STA 377, LBL 24.78. THE SEAT TRACK WAS REMOVED AND REPLACED IAW BOEING DRAWING 141N5130.
